Skip to main content
Log in

Some Asymptotic Properties of Solutions to Triharmonic Equations

  • Published:
Cybernetics and Systems Analysis Aims and scope

Abstract

The author considers an optimization problem for the triharmonic equation under specific boundary conditions. As a result, the triharmonic Poisson integral is constructed in Cartesian coordinates for the upper half-plane. The asymptotic properties of this operator on Lipschitz classes in a uniform metric are analyzed. An exact equality is found for the upper bound of the deviation of the Lipschitz class functions from the triharmonic Poisson integral defined in Cartesian coordinates for the upper half-plane in the metric of space C. The results obtained in the article demonstrate how the methods of approximation theory relate to the principles of the optimal decision theory.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. D. I. Batishchev, Methods of Optimal Design [in Russian], Radio i Svyaz’, Moscow (1984).

    Google Scholar 

  2. A. A. Chikrii and S. D. Eidelman, “Game problems for fractional quasilinear systems,” Computers & Mathematics with Applications, Vol. 44, Iss. 7, 835–851 (2002). https://doi.org/10.1016/S0898-1221(02)00197-9.

  3. Yu. V. Pilipenko and A. A. Chikrij, “The oscillation processes of conflict control,” Prikl. Matem. Mekh., Vol. 57, Iss. 3, 3–14 (1993).

  4. Yu. I. Kharkevych, “On some asymptotic properties of solutions to biharmonic equations,” Cybern. Syst. Analysis, Vol. 58, No. 2, 251–258 (2022). https://doi.org/https://doi.org/10.1007/s10559-022-00457-y.

    Article  MathSciNet  Google Scholar 

  5. T. V. Zhyhallo and Yu. I. Kharkevych, “Approximation of (ψ, β) -differentiable functions by Poisson integrals in the uniform metric,” Ukr. Math. J., Vol. 61, No. 11, 1757–1779 (2009). https://doi.org/https://doi.org/10.1007/s11253-010-0311-0.

    Article  MathSciNet  Google Scholar 

  6. K. M. Zhyhallo and Yu. I. Kharkevych, “Approximation of conjugate differentiable functions by their Abel–Poisson integrals,” Ukr. Math. J., Vol. 61, No. 1, 86–98 (2009). https://doi.org/https://doi.org/10.1007/s11253-009-0196-y.

    Article  MathSciNet  Google Scholar 

  7. S. L. Sobolev, Equations of Mathematical Physics [in Russian], Ripol Klassic, Moscow (2013).

    Google Scholar 

  8. U. Z. Hrabova, “Uniform approximations by the Poisson threeharmonic integrals on the Sobolev classes,” J. Autom. Inform. Sci., Vol. 51, Iss. 12, 46–55 (2019). https://doi.org/10.1615/JAutomatInfScien.v51.i12.50.

  9. A. M. Shutovskyi, “Some applied aspects of the Dirac delta function,” J. Mathem. Sci. (United States), Vol. 276, No. 5, 685–694 (2023). https://doi.org/https://doi.org/10.1007/s10958-023-06790-7.

    Article  Google Scholar 

  10. D. N. Bushev and Yu. I. Kharkevich, “Finding solution subspaces of the Laplace and heat equations isometric to spaces of real functions, and some of their applications,” Mathem. Notes, Vol. 103, No. 5–6, 869–880 (2018). https://doi.org/https://doi.org/10.1134/S0001434618050231.

    Article  MathSciNet  Google Scholar 

  11. T. V. Zhyhallo and Yu. I. Kharkevych, “Some asymptotic properties of the solutions of Laplace equations in a unit disk,” Cybern. Syst. Analysis, Vol. 59, No. 3, 449–456 (2023). https://doi.org/https://doi.org/10.1007/s10559-023-00579-x.

    Article  Google Scholar 

  12. A. Chikrii and I. Matychyn, “Riemann–Liouville, Caputo, and sequential fractional derivatives in differential games,” Annals of the Intern. Soc. of Dynamic Games, Vol. 11, 61–81 (2011). https://doi.org/https://doi.org/10.1007/978-0-8176-8089-3_4.

    Article  Google Scholar 

  13. A. A. Chikrii and A. A. Belousov, “On linear differential games with integral constraints,” Proc. Steklov Inst. Mathem., Vol. 269, Suppl. 1, 69–80 (2010). https://doi.org/https://doi.org/10.1134/S0081543810060076.

    Article  Google Scholar 

  14. Yu. Kharkevych, “Approximation theory and related applications,” Axioms, Vol. 11, Iss. 12, 736 (2022). https://doi.org/10.3390/axioms11120736.

  15. U. Hrabova and R. Tovkach, “On a boundary properties of functions from a classH p (p≥ 1),” J. Mathem. Sci. (United States), Vol. 264, No. 4, 389–395 (2022). https://doi.org/https://doi.org/10.1007/s10958-022-06006-4.

    Article  Google Scholar 

  16. T. V. Zhyhallo and Yu. I. Kharkevych, “Fourier transform of the summatory Abel–Poisson function,” Cybern. Syst. Analysis, Vol. 58, No. 6, 957–965 (2022). https://doi.org/https://doi.org/10.1007/s10559-023-00530-0.

    Article  Google Scholar 

  17. A. A. Chikrii and P. V. Prokopovich, “Simple pursuit of one evader by a group,” Cybern. Syst. Analysis, Vol. 28, No. 3, 438–444 (1992). https://doi.org/https://doi.org/10.1007/BF01125424.

    Article  MathSciNet  Google Scholar 

  18. L. A. Vlasenko, A. G. Rutkas, V. Semenets, and A. A. Chikrii, “On the optimal impulse control in descriptor systems,” J. Autom. Inform. Sci., Vol. 51, Iss. 5, 1–15 (2019). https://doi.org/10.1615/JAutomatInfScien.v51.i5.10.

  19. I. Kal’chuk and Yu. Kharkevych, “Approximation properties of the generalized Abel–Poisson integrals on the Weyl–Nagy classes,” Axioms, Vol. 11, Iss. 4, 161 (2022). https://doi.org/10.3390/axioms11040161.

  20. T. V. Zhyhallo and Yu. I. Kharkevych, “On approximation of functions from the class Lψβ,1 by the Abel–Poisson integrals in the integral metric,” Carpathian Mathem. Publ., Vol. 14, Iss. 1, 223–229 (2022). https://doi.org/10.15330/cmp.14.1.223-229.

  21. T. V. Zhyhallo and Yu. I. Kharkevych, “Approximation of functions from the class Cψβ,∞ by Poisson integrals in the uniform metric,” Ukr. Math. J., Vol. 61, No. 12, 1893–1914 (2009). https://doi.org/https://doi.org/10.1007/s11253-010-0321-y.

    Article  MathSciNet  Google Scholar 

  22. Yu. I. Kharkevych and K. V. Pozharska, “Asymptotics of approximation of conjugate functions by Poisson integrals,” Acta et Commentationes Universitatis Tartuensis de Mathematica, Vol. 22, Iss. 2, 235–243 (2018). https://doi.org/10.12697/ACUTM.2018.22.19.

  23. U. Z. Hrabova, “Approximation of conjugate periodic functions by their threeharmonic Poisson integrals,” J. Autom. Inform. Sci., Vol. 52, Iss. 10, 42–51 (2020). https://doi.org/10.1615/JAutomatInfScien.v52.i10.30.

  24. U. Z. Hrabova and I. V. Kal’chuk, “Approximation of continuous functions given on the real axis by three-harmonic Poisson operators,” J. Mathem. Sci. (United States), Vol. 274, No. 3, 327–339 (2023).

  25. https://doi.org/10.1007/s10958-023-06603-x.

  26. 25. Yu. I. Kharkevych, “Exact values of the approximations of differentiable functions by Poisson-type integrals,” Cybern. Syst. Analysis, Vol. 59, No. 2, 274–282 (2023). https://doi.org/https://doi.org/10.1007/s10559-023-00561-7.

    Article  MathSciNet  Google Scholar 

  27. U. Z. Hrabova and I. V. Kal’chuk, “Approximation of classes C ψβ,∞ by three-harmonic Poisson integrals in uniform Metric (Low Smoothness),” J. Mathem. Sci. (United States), Vol. 268, No. 2, 178–191 (2022). https://doi.org/10.1007/s10958-022-06190-3.

  28. I. V. Kal’chuk and Yu. I. Kharkevych, “Approximation of the classes WRβ,∞ by generalized Abel–Poisson integrals,” Ukr. Math. J., Vol. 74, No. 4, 575–585 (2022). https://doi.org/10.1007/s11253-022-02084-4.

  29. T. V. Zhyhallo and Yu. I. Kharkevych, “Approximating properties of biharmonic Poisson operators in the classes,Lψβ1,” Ukr. Math. J., Vol. 69, No. 5, 757–765 (2017).https://doi.org/https://doi.org/10.1007/s11253-017-1393-8.

  30. 29. K. M. Zhyhallo and Yu. I. Kharkevych, “Approximation of conjugate differentiable functions by biharmonic Poisson integrals,” Ukr. Math. J., Vol. 61, No. 3, 399–413 (2009). https://doi.org/https://doi.org/10.1007/s11253-009-0217-x.

    Article  MathSciNet  Google Scholar 

  31. 30. A. M. Shutovskyi and V. Ye. Sakhnyuk, “Taylor series of biharmonic Poisson integral for upper half-plane,” J. Mathem. Sci. (United States), Vol. 268, No. 2, 239–246 (2022). https://doi.org/https://doi.org/10.1007/s10958-022-06195-y.

    Article  Google Scholar 

  32. Yu. I. Kharkevych, “Approximative properties of the generalized Poisson integrals on the classes of functions determined by a modulus of continuity,” J. Autom. Inform. Sci., Vol. 51, Iss. 4, 43–54 (2019). https://doi.org/10.1615/JAutomatInfScien.v51.i4.40.

  33. 32. K. M. Zhigallo and Yu. I. Kharkevych, “On the approximation of functions of the Hölder class by biharmonic Poisson integrals,” Ukr. Math. J., Vol. 52, No. 7, 1113–1117 (2000). https://doi.org/https://doi.org/10.1023/A:1005285818550.

    Article  Google Scholar 

  34. Yu. I. Kharkevych and T. A. Stepaniuk, “Approximate properties of Abel–Poisson integrals on classes of differentiable functions defined by moduli of continuity,” Carpathian Mathem. Publ., Vol. 15, Iss. 1, 286–294 (2023). https://doi.org/10.15330/cmp.15.1.286-294.

  35. 34. Yu. I. Kharkevych and O. G. Khanin, “Asymptotic properties of the solutions of higher-order differential equations on generalized Hölder classes,” Cybern. Syst. Analysis, Vol. 59, No. 4, 633–639 (2023). https://doi.org/https://doi.org/10.1007/s10559-023-00598-8.

    Article  Google Scholar 

  36. 35. A. A. Chikrii, I. S. Rappoport, and K. A. Chikrii, “Multivalued mappings and their selectors in the theory of conflict-controlled processes,” Cybern. Syst. Analysis, Vol. 43, No. 5, 719–730 (2007). https://doi.org/https://doi.org/10.1007/s10559-007-0097-8.

    Article  MathSciNet  Google Scholar 

  37. 36. A. A. Chikrij and K. G. Dzyubenko, “Bilinear Markovian processes of search for moving objects,” Problemy Upravleniya i Informatiki (Avtomatika), No. 1, 92–106 (1997).

    Google Scholar 

  38. P. V. Prokopovich and A. A. Chikrii, “A linear evasion problem for interacting groups of objects,” J. Applied Math. Mech., Vol. 58, Iss. 4, 583–591 (1994). https://doi.org/10.1016/0021-8928(94)90135-X.

  39. 38. D. M. Bushev and Yu. I. Kharkevych, “Conditions of convergence almost everywhere for the convolution of a function with delta-shaped kernel to this function,” Ukr. Math. J., Vol. 67, No. 11, 1643–1661 (2016). https://doi.org/https://doi.org/10.1007/s11253-016-1180-y.

    Article  MathSciNet  Google Scholar 

  40. D. M. Bushev, F. G. Abdullayev, I. V. Kal’chuk, and M. Imashkyzy, “The use of the isometry of function spaces with different numbers of variables in the theory of approximation of functions,” Carpathian Mathem. Publ., Vol. 13, Iss. 3, 805–817 (2021). https://doi.org/10.15330/cmp.13.3.805-817.

  41. 40. J. Zajac, M. E. Korenkov, and Yu. I. Kharkevych, “On the asymptotics of some Weierstrass functions,” Ukr. Math. J., Vol. 67, No. 1, 154–158 (2015). https://doi.org/https://doi.org/10.1007/s11253-015-1070-8.

    Article  MathSciNet  Google Scholar 

  42. A. S. Serdyuk and U. Z. Hrabova, “Order estimates of the uniform approximations by Zygmund sums on the classes of convolutions of periodic functions,” Carpathian Mathem. Publ., Vol. 13, Iss. 1, 68–80 (2021). https://doi.org/10.15330/cmp.13.1.68-80.

  43. 42. F. G. Abdullayev, D. M. Bushev, M. Imashkyzy, and Yu. I. Kharkevych, “Isometry of the subspaces of solutions of systems of differential equations to the spaces of real functions,” Ukr. Math. J., Vol. 71, No. 8, 1153–1172 (2020). https://doi.org/https://doi.org/10.1007/s11253-019-01705-9.

    Article  MathSciNet  Google Scholar 

  44. 43. A. M. Shutovskyi and V. Ye. Sakhnyuk, “Representation of Weierstrass integral via Poisson integrals,” J. Mathem. Sci. (United States), Vol. 259, No. 1, 97–103 (2021). https://doi.org/https://doi.org/10.1007/s10958-021-05602-0.

    Article  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to A. M. Shutovskyi.

Additional information

Translated from Kibernetyka ta Systemnyi Analiz, No. 3, May–June, 2024, pp. 152–160; https://doi.org/10.34229/KCA2522-9664.24.3.14

Rights and permissions

Springer Nature or its licensor (e.g. a society or other partner) holds exclusive rights to this article under a publishing agreement with the author(s) or other rightsholder(s); author self-archiving of the accepted manuscript version of this article is solely governed by the terms of such publishing agreement and applicable law.

Reprints and permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Shutovskyi, A.M. Some Asymptotic Properties of Solutions to Triharmonic Equations. Cybern Syst Anal 60, 472–479 (2024). https://doi.org/10.1007/s10559-024-00688-1

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s10559-024-00688-1

Keywords

Navigation